# SDR DALA2018081305044

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1079-1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT RING PAN,  BS 1079, 1098, 1117, AND 1136.  THE RING PAN WAS REPAIRED IAW  SRM 56-20-02, FIG 2, VOL 1.
